Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Hurt clitoris during sex, prescribed antibiotics. Blood blister found there. What to do ?

So I was levi lovin on my boyfriend and I feel as if it might have gotten to rough and I hurt my clitoris area. I went to the doctor and the perscribed me antbiotics for it cause the thought it was an infection however I came home took the medicine and later that night I found there was a blood blister . Making it very uncomfortable and hurtful.. what do I do?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello
I have gone through your query and understood your concerns. There is nothing to do right now as observation is the only choice in this case and the blister you have mentioned will go itself after some time. As you are also there on antibiotics infection will also get reduced.Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor